Open Access
Translator Disclaimer
April, 2018 Devaney's Chaos for Maps on $G$-spaces
Ekta Shah
Taiwanese J. Math. 22(2): 339-348 (April, 2018). DOI: 10.11650/tjm/8168

Abstract

We study the notion of sensitivity on $G$-spaces and through examples observe that $G$-sensitivity neither implies nor is implied by sensitivity. Further, we obtain necessary and sufficient conditions for a map to be $G$-sensitive. Next, we define the notion of Devaney's chaos on $G$-space and show that $G$-sensitivity is a redundant condition in the definition.

Citation

Download Citation

Ekta Shah. "Devaney's Chaos for Maps on $G$-spaces." Taiwanese J. Math. 22 (2) 339 - 348, April, 2018. https://doi.org/10.11650/tjm/8168

Information

Received: 25 February 2017; Revised: 9 June 2017; Accepted: 26 June 2017; Published: April, 2018
First available in Project Euclid: 8 September 2017

zbMATH: 06965374
MathSciNet: MR3780721
Digital Object Identifier: 10.11650/tjm/8168

Subjects:
Primary: 37B20, 37C85, 37D05, 54H20‎

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.22 • No. 2 • April, 2018
Back to Top